I spoke too soon...the side effects are not from the new drug (thank God!) - it's the Spasticity medication. I started in March at 10mg, 3x a day...I've slwoly increased the dosage and on Monday, it was increased to 20mg, 3x daily. Well! HMPH!! I won't bore u with the details, but suffice it to say that I had a rough Monday nite and I was going crazy!!!! I had NO IDEA what the hell was going on! Good thing that G had her thinking cap on and reminded me that the dosage of that drug was increased. Prior to this I had no side effects.
We pulled out our "medical degrees" (from the internet) and did the research and i as it turns out I was experiencing classic side effects!! I must say that I was thrilled to finally understand what was going on and immediately contacted my Dr.'s office. Just before I'd increased to 20, i was taking 15mg and that was tolerable AND i was benefitting from it (10 mg wasn't doing shit for me). They have taken me back down to 15 and I am happy to report that I had a good nite's sleep last nite (I was worried at first, but that was totally uncalled for).